# SDR USAA2009101492767

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 40,106 hours, 15,165 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 542 - DFW - EEL - FORWARD RIGHT FLASHLIGHT RED INDICATOR LIGHT DOES NOT FLASH.  FLASHLIGHT SEEMS TO BE FULLY CHARGED.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
